# SDR IPXA2018062631112

- Difficulty date: June 26, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 84,096 hours, 17,503 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 1065
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY LIGHT TEST FAILED EMERGENCY BAT 1 L0 MESSAGE APPEARED DURING ASE NO: 17 CHECK. REPLACED THE EMERGENCY LIGHTING BATTERY POWER SUPPLY PER AMM 33-51-01 OPS CHECK GOOD ESR: 33-51-10-01 ITEM 008.
